MAUDE Adverse Event Report: ZOLL CIRCULATION, INC AUTOPULSE®RESUSCITATION SYSTEM; CARDIAC RESUSCITATOR, LINE-POWERED

ZOLL CIRCULATION, INC AUTOPULSE®RESUSCITATION SYSTEM; CARDIAC RESUSCITATOR, LINE-POWERED
Model Number 100
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll has not received the autopulse platform in the complaint for investigation.A supplemental report will be filed if and when the product is returned and investigation has been completed.
 
Event or Problem Description
The customer reported the autopulse platform sn (b)(6) displayed a user advisory (ua) 07 (discrepancy between load 1 and load 2 too large) message.No patient involvement.
 
Additional Manufacturer Narrative
D4 (additional device information) was corrected.The reported complaint that the autopulse platform (sn (b)(6)) displayed a user advisory (ua) 07 (discrepancy between load 1 and load 2 too large) message was confirmed during functional testing and review of the archive data.The root cause of the ua07 was due to a failure of both single point load cells.A review of the archive data showed ua07 messages; thus, confirming the reported complaint.The platform failed initial functional testing due to the ua07 advisory message displayed upon powering up the platform; thus, confirming the reported complaint.The load cell characterization test indicated both load cell modules were over-reporting.Both load cells need to be replaced to remedy the complaint.Waiting for customer approval for repair.Historical complaints were reviewed for service information related to the reported complaint, and there was no previous history of complaints reported for autopulse platform with serial number (b)(6).

Brand Name
AUTOPULSE®RESUSCITATION SYSTEM
Common Device Name
CARDIAC RESUSCITATOR, LINE-POWERED
Manufacturer (Section D)
ZOLL CIRCULATION, INC
2000 ringwood ave
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION, INC
2000 ringwood ave
san jose CA 95131
Manufacturer Contact
kimthoa sackrison
2000 ringwood ave
san jose, CA 95131
MDR Report Key22486300
Report Number3010617000-2025-00467
Device Sequence Number7943235
Product Code DRM
UDI-Device Identifier00849111001014
UDI-Public00849111001014
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100
Device Catalogue Number8700-0740-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2025
Supplement Date Received by Manufacturer07/25/2025
Initial Report FDA Received Date07/11/2025
Supplement Report FDA Received Date08/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/21/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown